Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Itchy rashes after laproscopic surgery. Culture shows mixed skin flora. Prescribed augmentin, steroid shots, clindamycin. Cause?

I had laproscopic surgery 2 wks ago on my stomach area. 10 days later I got a horrible sever itchy rash on & around my insicions & it spread upword & out word across my entire stomach area. Culture was done & it came back I have "mixed skin flora" The urgent care Dr that did the culture put me on Augmentin & Methylprednisolone meanwhile to try to take are of this while waiting on test results. I also recieved steroid shot for the itching. My surgeon put me on Clindamycin also incase the test came back it was Mersa. So Im taking all of this medication & it is slowy starting to look just a bit better but what is my next step. Is mixed skin flora dangerous & can cause more serious things & where does it come from? Could I have caught it frm the hosp I had my surgery at like a staph infection? Please help Im kind of at a lost right now. thank you, Gina R.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
Hello,
Thanks for the query,

After surgery plasters are put on stitches.

You might have developed an allergic reaction to it,

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you a good health.
Thank you
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor